# SDR SWAA2015012135936

- Difficulty date: January 14, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 57,221 hours, 33,475 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.70, AT LOWER ENDS OF VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM.
